# SDR R7MR103535241

- Difficulty date: April 15, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N792LF
- Make and model: Snias AS350B
- Aircraft serial: 1035
- Engine: Lyc LTS101600A
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: Tail Rotor
- Part time: 167 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMERICS OF BEARING WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, FROM EACH KIT CORRECTED PROBLEM.  4 HALF SHELLS EQUAL 1 KIT.
